drug intoxication or drug intoxication syndrome - a condition that occurs after ingestion of narcotic drugs and includes certain mental, neurological and somatic symptoms.It is important to note that regardless of the type of drug specificity of the symptoms are very similar.Moreover, the collection of all the symptoms expressed by the euphoria, which is a primary element in the mechanism of formation of drug dependence.
Drugs detrimental effect on the human body, as affect and psychic and somatic, neurological and its functions.That is why to get rid of drug addiction is very difficult.But the relationship is very easy to find, because the period of addiction to drugs - very short.
Initially drugs cause a person burst of cheerfulness and positive emotions, and eventually lead to a state of emptiness and loss of interest in life.Further there is a more profound process of change, which leads to an imbalance in brain cells.Addict begins to perceive reality is quite different, and his only interest is to
The earliest signs of drug use are frequent unmotivated leaves the house, change hobbies, new unknown companies, interest in home medicine cabinet or literature on pharmacology, unsociable, secretive and avoiding contact with your family.As a rule, a person who uses drugs is changing dramatically, so the suspect "something was wrong" is not too difficult.As for the symptoms of drug intoxication, depending on the type of drug the following symptoms are: restlessness, excessive gestures, aggression, changes in motor coordination, staggering from side to side, etc.
Symptoms drugged with heroin and other substances with opiate group:
symptoms of drug intoxication stimulants:
Symptoms intoxicated marijuana:
Signs-held evidence include needle marks or cuts on the skin, bruising, rolleda tube of paper, small spoons, capsules, bottles, vials.
If you suspect signs and symptoms of drug intoxication at the close, it is necessary to know how to assist a person.After all, sometimes the timely assistance depends on the life of the addict.
First of all, you must give the person who is drugged, as much water as possible in order to reduce blood drug content.It is also recommended to clean the stomach sick, causing vomiting.
With a weak pulse give the patient to drink 30 drops korvalola and provide fresh air and complete rest.If within 20 minutes of drug addict does not become easier, then call an ambulance.
important to note that after sobering up as a result of drug intoxication in a patient will experience severe hangover that an addict will want to stay in a new drug dose.It was at this point it is important to convince the person to seek help from a specialist, because the good is not all over.
Here on grounds of drug intoxication, you can determine a person took the drug or not.We hope that our information will be strictly an evaluation for you and organize the supervision of the people you do not have to.